# SDR DALA2022042802992

- Difficulty date: April 26, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 98,223 hours, 13,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:17B, CORRECTIVE ACTION: RESECURED 17B EMER SEAT MOUNTED LIGHT. (2212417)
